Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from lower back pain. Taking painkiller and reservax. How to get relief from the pain?

Last six months I have been suffering lower back pain due to PLID Problem according to MRI report and doctors comments. I am also taking some pain removal and other relevant medicine like Reservax, Backlow etc. I have also taken long two months Physiotheraphy but still I am facing same degree of pain. So, How can I get relief from the pain? I am really appreciating your kind support and assistance in this regard. Thanks
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
In persistent back pain patients, alternative therapies like acupuncture and steroid injections in the back are often helpful. Improvising the body posture and opioid analgesics from a pain management clinic will be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor